# SDR SWAA098061

- Difficulty date: December 27, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 42,227 hours, 25,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT OVERHEAD EMERGENCY EXIT LIGHTS INOP BETWEEN ROW 9 TO ROW 11.  REMOVED AND REPLACED BATTERY PER MM.
